bannednutritionnapsgear

Always Tired, Chest Pain, Test Cycle

Braaap677

New member
Member
Currently running 500 test E/week, 2 weeks in and every day is getting worse. Always tired, slept 17 hours yesterday. Chest pain comes and goes. Constantly nauseous. What is going on? Went to cardiologist, EKG was good, stress test indicated everything was good. Blood pressure is under control using beta blockers. Never heard of this from just running test. Strength is through the roof, no pip or infections. The product has great reviews across the board. I know no one will be able to give me an exact cause but at least maybe point me in the right direction. Maybe I’m just not a good candidate for gear...?
Thanks in advance
 
Last edited:

RickRock

Community Leader
VIP Moderator
Please tell me you are controlling estrogen wth an AI.....if not that's probably your culprit and things will go from bad to worse if you don't address that ASAP
 

Pete54

Member
Member
I don't know your age, or how long you have been on this meds, but beta blockers can cause the side effects you describe. Some people say that propranolol lowers test levels, but I don't know for sure if this is true. Have you tried using different bp meds, like Angiotensin-converting enzyme (ACE) inhibitors or Angiotensin II receptor blockers. Talk to your doc and good luck!
 

RickRock

Community Leader
VIP Moderator
I don't know your age, or how long you have been on this meds, but beta blockers can cause the side effects you describe. Some people say that propranolol lowers test levels, but I don't know for sure if this is true. Have you tried using different bp meds, like Angiotensin-converting enzyme (ACE) inhibitors or Angiotensin II receptor blockers. Talk to your doc and good luck!

Yes, very good point about the beta blockers
 

DylanGemelli

Founding Member
Super Moderator
its also pretty strange being only 2 weeks in.. some of this sounds like it may be anxiety related and look, steroids are not for everyone, thats just fact and some people, whether physical or mental, simply cannot handle them
 
Top